Back to Search Start Over

Approximate controllability of Caputo fractional neutral stochastic differential inclusions with state-dependent delay.

Authors :
Yang, Min
Wang, Qiru
Source :
IMA Journal of Mathematical Control & Information. Dec2018, Vol. 35 Issue 4, p1061-1085. 25p.
Publication Year :
2018

Abstract

In this article, by the semi-group theory, fractional calculus, stochastic analysis theory and the fixed-point technique, we provide sufficient conditions for the existence of mild solutions and the approximate controllability of Caputo fractional neutral stochastic differential inclusions with state-dependent delay (under the assumption that the corresponding linear system is approximately controllable). An example is provided to illustrate the abstract results. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
02650754
Volume :
35
Issue :
4
Database :
Academic Search Index
Journal :
IMA Journal of Mathematical Control & Information
Publication Type :
Academic Journal
Accession number :
133645931
Full Text :
https://doi.org/10.1093/imamci/dnx014